# SDR COEA2017081707919

- Difficulty date: August 17, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 28,943 hours, 36,766 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Fitting
- Part number: S2711007900251
- Condition: Corroded
- Location: Lt Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON TAB FITTING ASSEMBLY HAS CORROSION ON THE FWD UPPER SURFACE. REPLACED.
